# SDR SCNA00123

- Difficulty date: November 21, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 74,583 hours, 27,359 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AV28E1144
- Part serial: J14595
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DURING SHORT FINAL APPROACH SMOKE ENTERED THE CABIN.  THE PACKS WERE NOTICED TO BE RUNNING HOT PRIOR TO THIS OCCURANCE.  MAINTENANCE REMOVED AND REPLACED THE 35 DEGREE ANTI-ICE VALVE AND FOUND THE LEFT COALESCER BAG TO BE ICED UP.  ALSO THE PARKING BRAKE VALVE WAS FOUND TO BE LEAKING HYDRAULIC FLUID INTO THE APU INLET.  THE PARKING VALVE WAS REMOVED AND REPLACED.
